# SDR WVER2016062150511

- Difficulty date: June 2, 2016
- Submitted: June 22, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 34,512 hours, 24,379 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021186003S
- Condition: Cracked
- Location: Vertical Stab
- Part time: 34,512 hours, 24,379 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON VERTICAL TAIL, LT SIDE, AFT DRAG ANGLE, APPROXIMATELY 1" IN LENGTH.
